Journal of Applied Mathematics

Bounds on Subspace Codes Based on Subspaces of Type ( m , 1 ) in Singular Linear Space

You Gao and Gang Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

The Sphere-packing bound, Singleton bound, Wang-Xing-Safavi-Naini bound, Johnson bound, and Gilbert-Varshamov bound on the subspace codes n + l , M , d , ( m , 1 ) q based on subspaces of type ( m , 1 ) in singular linear space F q ( n + l ) over finite fields F q are presented. Then, we prove that codes based on subspaces of type ( m , 1 ) in singular linear space attain the Wang-Xing-Safavi-Naini bound if and only if they are certain Steiner structures in F q ( n + l ) .

Article information

Source
J. Appl. Math., Volume 2014 (2014), Article ID 497958, 9 pages.

Dates
First available in Project Euclid: 2 March 2015

Permanent link to this document
https://projecteuclid.org/euclid.jam/1425305944

Digital Object Identifier
doi:10.1155/2014/497958

Mathematical Reviews number (MathSciNet)
MR3248915

Citation

Gao, You; Wang, Gang. Bounds on Subspace Codes Based on Subspaces of Type $(m,1)$ in Singular Linear Space. J. Appl. Math. 2014 (2014), Article ID 497958, 9 pages. doi:10.1155/2014/497958. https://projecteuclid.org/euclid.jam/1425305944


Export citation